# SDR QXEA200600603

- Difficulty date: March 6, 2006
- Submitted: March 9, 2006
- Operation: Air carrier
- Aircraft: N412QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4059
- Aircraft time: 10,535 hours, 10,818 cycles
- System (JASC): 2760 · Drag Control System
- Part: Dump Valve
- Part number: 3958001005
- Part serial: 5283
- Condition: Malfunctioned
- Location: Spoilers
- Part time: 10,535 hours, 10,818 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING TAXI, THE OUTBOARD ROLL SPOILERS RETRACTED TO THE FLIGHT POSITION.  FLIGHT/TAXI SWITCH HAS JUST BEEN MOVE TO FLIGHT POSITION.  OUTBOARD SPOILERS REMAINED UP ONLY MOMENTARILY BEFORE RETRACTION WITH ILLUMINATION OF ROLL SPOILER OUTBOARD GND CAUTION LIGHT.  RUNNING THE CHECKLIST DID NOT CLEAR PROBLEM.  MAINTENANCE REMOVED AND REPLACED THE NR 1 LIFT DUMP VALVE FOR OUTBOARD SPOILERS IAW AMM 27-62-01.  LEAK AND OPS CHECKS NORMAL.  AIRCRAFT RETURNED TO SERVICE.
